# SDR ASOA2016012114374

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 36,227 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS ON OVERHEAD EMERGENCY EXIT LIGHT.  INSTALLED MISSING LENS ON OVERHEAD EMERGENCY EXIT LIGHT IAW AMM 33-51-14.
